American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Meirong Zhang, Zuohuan Zheng and Zhe Zhou. Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations. Proc. Amer. Math. Soc. 141 (2013) 3195-3206.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Fourier duality for fractal measures with affine scales. Math. Comp. 81 (2012) 2253-2273.
Abstract, references, and article information   
View Article: PDF

[3] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information   
View Article: PDF

[4] Walter Schachermayer and Josef Teichmann. Characterization of optimal transport plans for the Monge-Kantorovich problem. Proc. Amer. Math. Soc. 137 (2009) 519-529. MR 2448572.
Abstract, references, and article information   
View Article: PDF

[5] Michel Ledoux. Sharp bounds on Gaussian and empirical processes. Math. Surveys Monogr. 89 (2005) 133-150.
Book volume table of contents   
View Article: PDF

[6] Michel Ledoux. Concentration and geometry. Math. Surveys Monogr. 89 (2005) 47-66.
Book volume table of contents   
View Article: PDF

[7] Michel Ledoux. Concentration functions and inequalities. Math. Surveys Monogr. 89 (2005) 1-21.
Book volume table of contents   
View Article: PDF

[8] Michel Ledoux. Isoperimetric and functional examples. Math. Surveys Monogr. 89 (2005) 23-45.
Book volume table of contents   
View Article: PDF

[9] Michel Ledoux. The Concentration of Measure Phenomenon. Math. Surveys Monogr. 89 (2005) MR MR1849347.
Book volume table of contents   

[10] Michel Ledoux. Entropy and concentration. Math. Surveys Monogr. 89 (2005) 91-116.
Book volume table of contents   
View Article: PDF

[11] Michel Ledoux. Concentration in product spaces. Math. Surveys Monogr. 89 (2005) 67-90.
Book volume table of contents   
View Article: PDF

[12] Michel Ledoux. Transportation cost inequalities. Math. Surveys Monogr. 89 (2005) 117-132.
Book volume table of contents   
View Article: PDF

[13] Michel Ledoux. Selected applications. Math. Surveys Monogr. 89 (2005) 151-170.
Book volume table of contents   
View Article: PDF

[14] Richard L. Baker. ``Lebesgue measure'' on $\mathbb{R}^{\infty }$, II. Proc. Amer. Math. Soc. 132 (2004) 2577-2591. MR 2054783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lutz Mattner. Minimal sufficiency of order statistics in convex models. Proc. Amer. Math. Soc. 129 (2001) 3401-3411. MR 1845019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ehud Friedgut and appendix by Jean Bourgain. Sharp thresholds of graph properties, and the $k$-sat problem. J. Amer. Math. Soc. 12 (1999) 1017-1054. MR 1678031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Grekas and S. Mercourakis. On the measure theoretic structure of compact groups. Trans. Amer. Math. Soc. 350 (1998) 2779-2796. MR 1473441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bang-He Li and Ya-Qing Li. Optimal estimation of shell thickness in Cutland's construction of Wiener measure. Proc. Amer. Math. Soc. 126 (1998) 225-229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ehud Friedgut and Gil Kalai. Every monotone graph property has a sharp threshold. Proc. Amer. Math. Soc. 124 (1996) 2993-3002. MR 1371123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Ramachandran and L. Rüschendorf. Duality and perfect probability spaces. Proc. Amer. Math. Soc. 124 (1996) 2223-2228. MR 1342043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard Haydon and Victor Shulman. On a measure-theoretic problem of Arveson . Proc. Amer. Math. Soc. 124 (1996) 497-503. MR 1301501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. de Amo and M. Díaz Carrillo. On abstract Fubini theorems for finitely additive integration . Proc. Amer. Math. Soc. 123 (1995) 2739-2744. MR 1257101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. M. Shortt. Strassen's theorem for vector measures . Proc. Amer. Math. Soc. 122 (1994) 811-820. MR 1232144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Feldman. Extreme doubly stochastic measures with full support . Proc. Amer. Math. Soc. 114 (1992) 919-922. MR 1091178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard Baker. ``Lebesgue measure'' on ${\bf R}\sp \infty$ . Proc. Amer. Math. Soc. 113 (1991) 1023-1029. MR 1062827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harald Luschgy. Multiplicative decomposition of probability measures . Proc. Amer. Math. Soc. 111 (1991) 197-204. MR 1043415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. Mikusiński, H. Sherwood and M. D. Taylor. \L ojasiewicz's support and doubly stochastic measures . Proc. Amer. Math. Soc. 109 (1990) 455-460. MR 1017850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zvi Artstein. Yet another proof of the Lyapunov convexity theorem . Proc. Amer. Math. Soc. 108 (1990) 89-91. MR 993737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joseph Shipman. Cardinal conditions for strong Fubini theorems . Trans. Amer. Math. Soc. 321 (1990) 465-481. MR 1025758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Norman Levenberg, Gaven J. Martin, Allen L. Shields and Smilka Zdravkovska. Factorizations of Lebesgue measure via convolutions . Proc. Amer. Math. Soc. 104 (1988) 419-430. MR 962808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2